English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28326/40319
Visitors : 4083022      Online Users : 78
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51407

Title: Integrated Design for Robust Stabilization of Uncertain Switched Nonlinear Systems
Authors: Jian-Qiang Wang
Chee-Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: switched nonlinear systems
control Lyapunov functions
state feedback
robust stability
Date: 2017-06
Issue Date: 2018-11-27T03:13:59Z
Publisher: Journal of Marine Science and Technology
Abstract: Abstract: An integrated design of switching laws and feedback controllers
for uncertain switched nonlinear control-affine systems with
an arbitrary number of subsystems is developed. Sufficient conditions
for the existence of globally asymptotically stabilizing
state feedback laws are derived using the control Lyapunov
function approach. Additionally, an explicit rule for constructing
switching laws and formula for synthesizing feedback controllers
are presented. An illustrative example confirmed the
feasibility of the theoretical results.
Relation: 25(3) pp.276-282
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51407
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback